MAUDE Adverse Event Report: COVIDIEN 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721055E
Medical Device Problem Codes Difficult to Remove (1528); Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the stylet hat needed to be removed from the ngt but it did not have a cap.The rn had to twist it around their finger to pull out the stylet.There was no harm to the patient.

Brand Name
10FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9342686
Report Number9612030-2019-02355
Device Sequence Number2132676
Product Code KNT
UDI-Device Identifier10884521582989
UDI-Public10884521582989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721055E
Device Catalogue Number8884721055E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/19/2019
Patient Sequence Number1